Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kraven Moorhead

How Red Did You Get While On Accutane

Recommended Posts

well im on my last month of tane right now...and my face is pretty freakin red, and i really really don't like...it's kinda hard to determine how better my face has gotten because i can't get past the reddness..

will alot of it go away after tane? how long does it take? did you get red?

help meeeee

Share this post


Link to post
Share on other sites

As soon as your course is over, your redness will fade away and so will the blemishes. Just give it a bit of time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×